# SDR ASAA0410070

- Difficulty date: February 15, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 65468811
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING SCHEDULED C-CHECK, FOUND THE SKIN PANEL AT BS 1050-1060, STRINGER 27L-27R DENTED.  REPAIRED PER SRM AND EA.  (M)
